# SDR JJBA20190503003

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 34,290 hours, 21,780 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200110046
- Condition: Noisy
- Location: Ac Bay
- Part time: 36,311 hours, 29,139 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PITCH NOISE FROM EMERGENCY EXIT ROW. FOUND PACK NR 1 AFTER RUNNING IT FOR 10 MINUTES. R&R NR 1 ACM. OPS CHECK AND LEAKED CHECK SAT AT THIS TIME.
